MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number INTEGRIP CC, CLUSTER 50MM, G1
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, this (b)(6) y/o male patient had a revision due to tha massive osteolysis loosening.Date of initial implant is unknown.Patient was last known to be in stable condition following the event.The device is not available for evaluation.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of an insufficient bond between the acetabular cup and the bone, which led to aseptic (non-infected) acetabular cup loosening and osteolysis.However, this cannot be confirmed as the devices were not returned for evaluation and x-ray images were not provided.The most probable root cause associated with the reported event of "loosening - acetabular" is associated with weakened integration of the acetabular component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.

Brand Name
INTEGRIP CC, CLUSTER 50MM, G1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12733946
Report Number1038671-2021-00566
Device Sequence Number19196122
Product Code JDI
UDI-Device Identifier10885862038760
UDI-Public10885862038760
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTEGRIP CC, CLUSTER 50MM, G1
Device Catalogue Number186-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight78 KG